# SDR AALA2018042509051

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 42,030 hours, 30,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON BOTH INBOARD HOLES IN THE INTERCOSTAL FOR THE DOOR STOP FITTING NR 7 ATTACHMENT AT FRAME 16, BETWEEN STRINGERS 10L AND 11L.  REPLACED THE INTERCOSTAL IAW EA 279765, SRM 51-72-11, AND DRAWING D53112300.
